Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TokyoDrift99

Accutane Caused Ed?

Recommended Posts

Hello, I'm a 15 year old male, and accutane has me scared. I've been on the drug for 4 months or so, and it has caused me sexual dysfunction that I hope to god isn't permanent. I don't get a lot of random erections any more, and if I do they are fairly soft. I also don't get morning wood anymore. My libido isn't very strong but its there. My erections are not as hard as they used to be. It seems to be getting progressively worse. I want to stop taking it but my mom pretty much forces me to because I only have 1 month left and she already payed a LOT for it. I can't tell her I cant get a boner, that would be seriously embarrassing. Will this go away? If I had known this would happen I would NEVER have taken this drug. Id rather have horrible back acne than throw away my sex life forever. Anybody have any insight? Please tell me this will just go away.

Share this post


Link to post
Share on other sites

You posted 4 months ago about feeling suicidal on accutane. Your brother even told you to stay away from it since it caused him IBS...sooo I'm fairly confident no matter what anyone tells you on this forum you will end up completing your course of Accutane. But, if you are still curious, scroll to the top of the page and in the Acne.org Search bar type: Accutane Erectile Dysfunction. There are a couple of threads with hundreds of similar posts.

Also, if you aren't lying, you've been on Accutane for 5 and a half months or so. Not 4.

Share this post


Link to post
Share on other sites

I'm on month one and for some reason I feel like my erections are stronger than ever, I'm a healthy 18 year old, my boyfriend doesn't mind the new edition much lol. But you're really young and hormones can do crazy things. You're probably still in puberty and just going through a stage. Hell I still sometimes have months where my libido is low.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×